MathSciNet Relay Station
MathSciNet bibliographic data
MR1200178 47B38 (47B07 47G10)
Opic, Bohumír On the distance of the Riemann-Liouville operator from compact operators. Proc. Amer. Math. Soc. 122 (1994), no. 2, 495–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement